perindopril cough: Hi, Have been... - British Heart Fou...

British Heart Foundation

24,723 members16,475 posts

perindopril cough

Savi18
Savi18

Hi, Have been taking this medication for 3 months after being diagnosed with heart failure and Atrial Fibrillation for which i had cardioversion on 10th August. I have had dry tickly cough which is driving me mad and waking me up at night, I know this a side effect of this medication,and wondered if any one had any idea how to deal with it ,or which other alternative medication they have found not to have this problem. Am still waiting cardiologist follow up following cardioverson and as he prescribed meds don't see the point of seeing Gp,as he will probably say to wait for the appointment,

2 Replies

See gp and if it’s needed they will rush though a cardiologist appointment if not 111 or walk in centre. I’ve had a & e rush though a cardiologist appointment before.

I normally take a dose of Buttercup syrup before getting into bed. Also have a good drink of water. Up 'til now it seems to work for me.

You may also like...